# SDR ASAA0180258

- Difficulty date: September 3, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 0191
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, EXTERIOR OVERWING EMERGENCY EXIT LIGHTS ON BOTH SIDES OF AIRCRAFT WERE DETERMINED TO BE INOPERATIVE.  REPLACED ASSOCIATED BATTERY PACK (POWER SUPPLY).  LIGHTS THEN OPERATED PROPERLY.  (M)
